1.04.2008

Seems a bit risky...

I went to the doctor today as I'm a bit under the weather. She prescribed me an antibiotic. My wonderful co-worker IMd me the side effects (compliments of drugs.com) and, honestly, I think I'd rather have strep.

Side effects are as follows:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have diarrhea that is severe or lasts longer than 3 days, or if you have nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of the skin or eyes). Keep taking the medication and talk with your doctor if you have any of these less serious side effects:
mild diarrhea, gas, stomach pain;
nausea or vomiting;
headache;
skin rash or itching;
white patches in your mouth or throat; or
vaginal yeast infection (itching or discharge).


1 comment:

Curtis & Becky said...

Most drugs have tons of side effects that mostly happen in less than 1% of the people that take them. You will most likely not experience them at all. Any questions you know I am here!! Love ya Feel better!